# SDR 99ZZZX3170

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4109D
- Make and model: Piper PA-31-350
- Aircraft serial: 31853012
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Fractured
- Location: Lt Magneto
- Part time: 843 hours
- Component: Bendix, SGRN1208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF DEAD LT MAGNETO, RT ENGINE.  UPON INSPECTION, FOUND THE MAIN ROTOR GEAR HAD FRACTURED INTO SEVERAL PIECES.  ALL BREAKS APPEARED FRESH AND CLEAN.
